# SDR AALA2018112739018

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 25,211 hours, 9,427 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PASSENGER WAS SMOKING IN THE FORWARD LAVATORY.  THE SMOKE DETECTOR FAILED TO DETECT ANY SMOKE.  REPLACED THE FILTER FOR LAVATORY A AND PERFORMED OPERATIONS TEST. OPERATIONS CHECK GOOD. NO FAULTS IAW AMM 26-17-00.
